Some relativized $\rm P$-algebras of multiplace functions
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1980), pp. 85-86
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1980_6_a15,
author = {V. S. Trohimenko},
title = {Some relativized $\rm P$-algebras of multiplace functions},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {85--86},
year = {1980},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1980_6_a15/}
}
V. S. Trohimenko. Some relativized $\rm P$-algebras of multiplace functions. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1980), pp. 85-86. http://geodesic.mathdoc.fr/item/IVM_1980_6_a15/